Mathematical Methods of Operations Research
This journal is jointly sponsored by Gesellschaft fuer Operations Research (The German OR Society) and the Nederlands Genootschap voor Besliskunde (The Dutch OR Society). It features contributions to mathematics, statistics, and computer science that have special relevance to operations research.
This peer reviewed journal publishes original and high-quality articles on important mathematical and computational aspects of operations research, in particular in the areas of continuous and discrete mathematical optimization, stochastics, and game theory. Theoretically oriented papers are supposed to include explicit motivations of assumptions and results, while application oriented papers need to contain substantial mathematical contributions. Suggestions for algorithms should be accompanied with numerical evidence for their superiority over state-of-the-art methods. Articles must be of interest for a large audience in operations research, written in clear and correct English, and typeset in LaTeX. A special section contains invited tutorial papers on advanced mathematical or computational aspects of operations research, aiming at making such methodologies accessible for a wider audience.Officially cited as: Math Meth Oper Res
I. V. Konnov (March 2019)
- Journal Title
- Mathematical Methods of Operations Research
- Volume 1 / 1956 - Volume 89 / 2019
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
- Industry Sectors
|Previous Title||Print ISSN||Online ISSN|
|Zeitschrift für Operations-Research||0340-9422||1432-5217|
To view the rest of this content please follow the download PDF link above.